MathSciNet Relay Station
MathSciNet bibliographic data
MR2017035 53C43 (58E20)
Bejan, C. L.; Benyounes, M. Harmonic $\phi$-morphisms. Beiträge Algebra Geom. 44 (2003), no. 2, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement